# SDR MASA2013102467903

- Difficulty date: October 24, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 21,298 hours, 17,836 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A'S FLASHLIGHT INOPERATIVE.  REPLACED BATTERIES.
